# SDR 2012FA0000779

- Difficulty date: November 27, 2012
- Submitted: November 27, 2012
- Operation: General aviation
- Aircraft: N56RF
- Make and model: Dhav DHC6300
- Aircraft serial: 788
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Oil Ring
- Part number: M259661928
- Condition: Leaking
- Location: Fuel Filter
- Component: Fuel Filter
- Component part number: 02532310101
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NEWLY INSTALLED FUEL FILTER O-RINGS LEAK CHECK OK DURING GROUND OPERATION, BUT BEGIN TO LEAK AFTER ABOUT AN HOUR FLIGHT TIME. WHEN THE SAME PN M25966/1-928 IS UTILIZED BY ANOTHER MFG, UTILIZING AN ASTM STANDARD FVMQ VS. THE PRECIX O-RING WITH A SPECIFICATION OF: AMS-R-25988. THE LEAK NO LONGER OCCURS.
